# SDR REXA99018

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTS A SMELL OF SMOKE IN CABIN.  IT WAS DETERMINED TO BE A WINDOW LIGHT.  THE ITEM WAS DEFERED (BULB REMOVED).  (M)
